# SDR 20010525SG006

- Difficulty date: December 29, 2000
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N314AM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 314
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: S57110531200
- Condition: Defective
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING EDDY CURRENT ROTO TEST INSPECTION OF THE RIGHT WING FORWARD SPAR WING TO FUSELAGE ATTACH FITTING AT RIB 2, THE FORWARD OUTBOARD HOLE DETECTED A DEFECT AND WAS REAMED AT AN ANGLE.  THE LEFT WING FORWARD SPAR WING TO FUSELAGE ATTACH FITTING AT RIB 4 FORWARD INBOARD HOLE DETECTED A DEFECT AND WAS REAMED AT AN ANGLE.  MAINTENANCE REPAIRED THE HOLES IAW EO E1-57MR-081.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
